# SDR UPS04141852

- Difficulty date: February 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Detached
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR SLIDE EMERGENCY ESCAPE SLIDE RELEASE MECHANISM SLIDER & GIRT BAR DETACHED FROM DOOR.  GRIT BAR HANGING FROM SLIDE ASSY.  RE-ATTACHED GRIT BAR & SLIDER TO ESCAPE SLIDE PER MM 52-10-30-4 (6), OK FOR CONTINUED SERVICE.
